# SDR REXA2021110400937

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH6703212111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"4 EACH FASTENER HOLES HAVE LOW EDGE DISTANCE ON LBL9 & RBL9 
LONGITUDINAL BEAMS JUST AFT OF FS280 CROSSBEAM COMMON TO ""T""
BRACKETS.                                                   
"	"REPAIRED FASTNERS HOLES LBL9 & RBL9 LONGITUDINAL BEAMS AFT OF     
FS280 CROSSBEAM IAW REO NO. 69053-21-1426 REV PS DATED 2021-09-29.
WVAC EMP STAMP #791 MTC                                           
"
ADDITIONAL PART REPLACED: SH670-32121-13
